Pacific Journal of Mathematics

Measures with continuous image law.

Sun Man Chang

Article information

Pacific J. Math., Volume 69, Number 1 (1977), 25-36.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 28A32
Secondary: 46E30: Spaces of measurable functions (Lp-spaces, Orlicz spaces, Köthe function spaces, Lorentz spaces, rearrangement invariant spaces, ideal spaces, etc.)


Chang, Sun Man. Measures with continuous image law. Pacific J. Math. 69 (1977), no. 1, 25--36.

Export citation


  • [1] P. Billingsley, Convergence of Probability Measures, Wiley, New York, (1968), 240.
  • [2] R. M. Blumenthal and H. H. Corson, On continuous collections of measures, Des Annals de Lnstitute Fourier de L'Universite de Grenoble, TOMXX-F2, (1970), 193-199.
  • [3] R. M. Blumenthal and H. H. Corson,Oncontinuous collections of measures, Sixth Berkeley Symposium on Mathematical Statistics and Probability, 2, (1972), 33-40.
  • [4] S. Bochner, Harmonic Analysis and the Theory of Probability, University of Cali- fornia Press, Berkeley, 1955.
  • [5] S. M. Chang, Measures with continuous image law, Ph. D. thesis, University of Washington, 1975.
  • [6] J. Dugundji, Topology, Allyn and Bacon, Boston, 1966.
  • [7] L. Q. Eifler, Open mapping theorems forprobability measures on metric spaces, to appear in Pacific J. Math.
  • [8] E. A. Michael, Three mapping theorems, Amer. Math. Soc. Proceedings, 15, (1964), 410-416.
  • [9] K. R. Parthasarathy, Probability Measures on Metric Spaces, Academic Press, New York and London, 1967.